| Model Number |
LTF-190-10-3D |
| Medical Device Problem Codes |
Degraded (1153); Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device evaluation, the flex 3d deflectable videoscope had an uneven seal at the seam on the distal end and peeling cement around the lens.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: include cause and conclusion.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.